# SDR JRAA587062305

- Difficulty date: June 23, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 640340D
- Aircraft serial: 463
- Engine: Rroyce DART5424
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 43,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION WAS FOUND ON THE RT IB SKIN PANEL AT APPROX STA 96.91.  THIS CORRODION WAS NOTED UNDER THE INSULATION PANEL LOWER SIDE.  REPLACEMENT OF SKIN PANEL IN PROGRESS.  (K)
